# SDR IPXA11168387

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278424206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SEAT TRACK AT Y953 BETWEEN FR61 AND FR62 CORRODED.  REMOVED EXISTING SEAT TRACK SPLICE, CUT OUT DAMAGED SEAT TRACK SECTION BETWEEN FR60 AND 62.  PROCURED 1EA SEAT TRACK SECTION AND 4 EA SPLICES.  LOCATED AND DRILLED REPAIR PARTS AND INSTALLED REF SRM 53-10-16, PARA 4, FIG 201.
